Affordable Access

Publisher Website

Separation of variables in rational functions

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
25
Issue
5
Identifiers
DOI: 10.1016/0041-5553(85)90186-7
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract The problem of expanding a rational function of several variables into terms with separable variables is formulated. An algorithm for solving this problem is given. Programs which implement this algorithm can occur in sets of algebraic alphabetical transformations on a computer and can be used to reduce the multiplicity of sums and integrals of rational functions for investigating differential equations with rational right-hand sides etc.

There are no comments yet on this publication. Be the first to share your thoughts.